Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleEin algorithmisches Kriterium für die Lösbarkeit eines algebraischen Gleichungssystems
Author(s) Bruno Buchberger
TypeArticle in Journal
Length10
CopyrightBirkhäuser Verlag AG, Basel, Switzerland
File
LanguageGerman
JournalAequationes mathematicae
Volume4
Number3
Pages374--383
Year1970
Translation No
Refereed Yes
Webmaster